On the Application of the Averaging Principle in Stochastic Differential Equations of Hyperbolic Type
Abstract
We prove a theorem on the application of the Bogolyubov–Mitropol'skii averaging principle to stochastic partial differential equations of the hyperbolic type.Downloads
Published
25.05.2003
Issue
Section
Short communications
How to Cite
Kolomiyets, V. G., et al. “On the Application of the Averaging Principle in Stochastic Differential Equations of Hyperbolic Type”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 5, May 2003, pp. 711-5, https://umj.imath.kiev.ua/index.php/umj/article/view/3946.